# SDR MALA964907

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE RIGHT LOWER INBAORD WING SKIN TO NACELLE ATTACH ANGLE.  THEY STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW FAC ARP 54-20-9101.  (M)
